on 40 mg of prednisone daily. His mood has been greatly affected - he is extremely angry, depressed, has problems concentrating. Has anyone on prednisone experienced these or similar side affects, and if so could they share how they have coped.
Those are very typical reactions for a person taking steroids. So please bear with him until his course is finished.
i was on a prednisone taper starting at 50 mg for 8 days by day 3 i noticed mood changes, headaches, joint pain not associated with the back pain i was prescribed the prednisone for, by day 5 i developed a steroid induced psychosis...my blood pressure was sky high also i was hospitalized for 3 days and not the part where you can just check yourself out of...they finished the taper while there but I still had minor side effects for about 2 weeks... good luck to your son! i will never take prednisone again
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am very worried about the tendon damage that can occur with Levaquin. I am a 59 yr old female and?
Posted 26 Mar 2010 • 1 answer
Posted 8 Feb 2013 • 2 answers
Posted 26 Jul 2013 • 3 answers
Posted 22 Feb 2015 • 1 answer
Posted 25 May 2015 • 3 answers